# SDR CHQA200900064

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135KL
- Aircraft serial: 145737
- Aircraft time: 12,605 hours, 12,337 cycles
- Engine: Allsn AE3007A
- Engine time: 7,418 hours, 7,120 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312705
- Condition: Overserviced
- Location: Nr 2
- Part time: 7,418 hours, 7,120 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6046 - CMH TO JFK - DURING INITIAL CLIMB AT APPROXIMATELY 2,000 TO 2,500 FT THE CREW RECEIVED A LAV SMOKE WARNING INDICATION.  THE FLIGHT ATTENDANT THEN CONFIRMED SMOKE IN THE AFT CABIN.  THE SMOKE CLEARED DURING THE RETURN TO CMH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THAT E2 WAS OVER SERVICED BY 2 QUARTS OF OIL.  THE EXCESS OIL WAS REMOVED AND THE OIL LEVEL WAS BROUGHT BACK TO SERVICEABLE LEVELS.  DURING ENGINE RUNS THERE WERE NO FURTHER DISCREPANCIES REPORTED.
